Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: N. Berline, E. Getzler and M. Vergne
Title: Heat kernels and Dirac operators
Additional book information: Grundlehren Math. Wiss., vol. 298, Springer-Verlag, New York, 1992, vii + 369 pp., ISBN 3-540-53340-0, $79.00

References [Enhancements On Off] (What's this?)

  • At M. Atiyah, Collected Works, Vols. $3$ and $4$, Clarendon Press, Oxford, 1988, MR 91h:01094c; MR 91h:01094d.
  • ABP M. Atiyah, R. Bott and V.K. Patodi, On the heat equation and the index theorem, Invent. Math. 19 (1973), 279-330. MR 58:31287; MR 58:31288.
  • APS M. Atiyah, V.K. Patodi and I.M. Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Camb. Phil. Soc. 77 (1975), 43-69, MR 53:1655a.
  • AS1 M. Atiyah and I.M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433, MR 28:626.
  • AS2 ------, The index of elliptic operators, I, Ann. Math. 87 (1968), 484-530, MR 38:5243.
  • B J.-M. Bismut, The Atiyah-Singer index theorem for families of Dirac operators; two heat equation proofs, Invent. Math. 83 (1986), 91-151, MR 87g:58117.
  • CM A. Connes and H. Moscovici, The local index formula in noncommutative geometry, Preprint.
  • Ge E. Getzler, Pseudodifferential operators on supermanifolds and the index theorem, Comm. Math. Phys. 92 (1983), 163-178, MR 86a:58104.

Review Information:

Reviewer: Rafe Mazzeo
Affiliation: Stanford University
Email: mazzeo@math.stanford.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 125-129
DOI: https://doi.org/10.1090/S0273-0979-96-00633-7
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society